Alert archive / New Hampshire / Special Weather Statements in 2012
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jun 23, 2012, 3:25 PM EDT for Rockingham County, New Hampshire. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2012, 3:25 PM EDT (19:25 UTC)
- Expired
- Jun 23, 2012, 4:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Boston/Norton, MA
County Rockingham County, NH
The radar
The Boston radar (KBOX), 94 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1265 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
718
WWUS81 KBOX 231925
SPSBOX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
325 PM EDT SAT JUN 23 2012
MAZ005>007-026-NHZ012-015-232015-
CENTRAL MIDDLESEX COUNTY MA-EASTERN ESSEX MA-EASTERN HILLSBOROUGH
NH-NORTHWEST MIDDLESEX COUNTY MA-WESTERN AND CENTRAL HILLSBOROUGH
NH-WESTERN ESSEX MA-
325 PM EDT SAT JUN 23 2012
AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL ALONG A LINE EXTENDING FROM 3 MILES NORTH OF PELHAM
TO 4 MILES NORTH OF TYNGSBORO TO 4 MILES NORTHEAST OF PEPPERELL...OR
ALONG A LINE EXTENDING FROM 6 MILES WEST OF SALEM TO 4 MILES EAST OF
NASHUA TO 4 MILES SOUTHWEST OF NASHUA...MOVING EAST AT 25 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...DUNSTABLE...TYNGSBORO...PELHAM...
DRACUT...HAVERHILL...MERRIMAC...NEWBURY...WEST NEWBURY...METHUEN...
LAWRENCE...ANDOVER...AMESBURY...NORTH ANDOVER...NEWBURYPORT...
GROVELAND AND GEORGETOWN.
FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS
MAY STRENGTHEN AND COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY
TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE
WARNINGS.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
&&
LAT...LON 4287 7085 4287 7081 4276 7092 4264 7107
4267 7172 4279 7135 4277 7133 4274 7119
4280 7119 4283 7114 4281 7107 4286 7103
4287 7097 4289 7091
$$
SIPPRELLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jun 23, 3:01 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 23, 3:01 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 301 PM EDT SAT JUN 23 2012 .SYNOPSIS... SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TODAY. WEAK HIGH PRESSURE WILL BRING A BRIEF RETURN TO DRY WEATHER TONIGHT AND SUN. ANOTHER COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS LATE SUN NIGHT AND MON...WITH SEASONAL TEMPS CONTINUING INTO THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... 200 PM UPDATE... FORECAST IS GENERALLY ON TRACK. TEMPERATURES CONTINUE TO INCREASE THROUGHOUT THE DAY SO HAVE ADJUSTED TO ACCOUNT FOR THIS. OTHERWISE BL WINDS ARE STARTING TO MIX OUT WEST AS DEWPOINTS BEGIN TO DROP INTO THE MID 50S ACROSS WESTERN MASS AND NH. THIS WILL INHIBIT CELL STRENGTHEN AS THE ENVIRONMENT IS NOT AS JUICY. BESIDE THE DIURNAL STORMS OFF FROM THE BERKSHIRES...BELIEVE MAIN ACTION WILL NOT OCCUR UNTIL COLD POOL MOVES CLOSER TO THE REGION AS NOTED ACROSS UPSTATE NY AND VT. 1030 AM UPDATE... UPPER LEVEL SHORTWAVE OVER THE EASTERN GREAT LAKES WILL CONTINUE TO PUSH EASTWARD OVER THE NEXT FEW HOURS. THIS WILL BE THE MAIN FOCUS FOR THE WEATHER THIS AFTERNOON AND EVENING HOURS. CURRENTLY BATCH OF PRECIP OFF THE EAST COASTAL WATERS FROM LINGERING COLD FRONT WILL CONTINUE TO PUSH OFFSHORE. SKIES HAVE ALREADY STARTED TO CLEAR ACROSS THE THE CWA LATE THIS MORNING. NOTICED IN CURRENT SATELLITE IMAGERY THAT A CU FIELD HAS ALREADY STARTED TO DEVELOP AND ECHOES ARE FORMING ALONG THE ADIRONDACKS PER LATEST RADAR IMAGE. TEMPS HAVE ALREADY BEEN A TAD TO LOW FOR THE MORNING HOURS SO HAVE TWEAKED THEM A BIT. OTHERWISE EXPECT CU FIELD TO DEVELOP ACROSS THE REGION LATE THIS MORNING. INSTABILITY PARAMETERS INCREASE DUE TO DAY TIME HEATING WITH CAPE VALUES IN THE 2000 J/KG...WITH SHEAR VALUES REACHING NEAR 40 KTS. BELIEVE STORMS WILL EVOLVE AROUND 17/18Z AND LAST THROUGH THE EVENING HOURS. BEST AREAS FOR STRONG TO SEVERE STORMS WILL BE ACROSS NH AND EAST OF THE CENTRAL HILLS AS INSTABILITY IS GREATEST IN THIS REGION. COLD POOL ALOFT FROM 850MB UPPER LEVEL LOW WILL MOVE DOWN FROM VT TOWARDS SOUTHERN NEW HAMPSHIRE...THIS COLD POOL WILL INCREASE THE THREAT FOR HAIL THIS AFTERNOON. OTHERWISE EXPECT GUSTY WINDS AND HEAVY RAINFALL AS PWAT VALUES ARE STILL NEAR 1-1.5 INCHES. SOME CONCERN WITH THE SEA BREEZE INTERACTION AND IF STORMS WILL BE TRAINING ALONG THE SEA BREEZE...WILL HAVE TO WAIT ONCE STORMS BEGIN. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... SUNDAY... UPPER LEVEL LOW WILL LIFT NORTHWARD INTO THE MARITIMES ALLOWING FOR SLIGHT RIDGING TO MOVE INTO THE REGION. TEMPS WILL WARM INTO THE MID TO UPPER 80S ON SUNDAY. DRY AIR AT THE SURFACE AND ALOFT WILL DIMINISH ANY DIURNAL STORMS. SOME SCT CU MAY FORM DURING PEAK HEATING...BUT THAT WILL RESIDE CLOSE TOT HE BERKSHIRES. OTHERWISE EXPECT A PLEASANT SUMMER DAY. SUN NIGHT... ANOTHER UPPER LEVEL SHORTWAVE WILL MOVE ACROSS SOUTHERN ONTARIO DEVELOPING A LOW PRESSURE SYSTEM. THIS PRETTY STACKED SYSTEM WILL BRING MOISTURE OUT AHEAD OF THE FRONT. EXPECT PRECIP TO BEGIN LATE SUNDAY NIGHT INTO MONDAY MORNING. MODEST ELEVATED INSTABILITY AND GOOD DYNAMICS WITH THIS SYSTEM...WILL ALLOW FOR SOME OVERNIGHT THUNDERSTORMS. PWAT VALUES WILL RANGE FROM 1-1.5 INCHES SO HEAVY RAINFALL IS NOT OUT OF THE QUESTION. LOW PROB THAT THEY WILL BE SEVERE. OVERCAST SKIES WILL KEEP TEMPS IN THE LOW TO MID 60S OVERNIGHT. && .LONG TERM /MONDAY THROUGH FRIDAY/... MONDAY AND MONDAY NIGHT... * COLD FRNT THRU THE FCST AREA WITH SHOWERS AND THUNDERSTORMS * HEAVY RAIN AND NUISANCE FLOODING PSBL * GRADUAL CLEARING INTO THE EVNG ALL FCST GUIDANCE ON TRACK FOR A SFC COLD FRNT TO SWING ACROSS NEW ENGLAND MUCH OF THE DAY MONDAY...EXITING OFFSHORE AROUND MIDNIGHT TUESDAY. HEAVIEST OF RAINS EXPECTED DURING THE MORNING INTO MIDDAY PD...TAPERING EWD INTO THE LATER HALF OF THE DAY WITH THE MID-LVL DRY AIR PUNCH WRAPPING INTO THE REAR OF THE SYS. LOOKING AT AN OVRNGT PD OF CLEARING UNDER MODEST NW FLOW WHICH DO BELIEVE WILL USHER DRIER AIR AT THE SFC AND KEEP FOG AT A MINIMUM. CONCERNING IMPACTS...MODEST SFC TO MID-LVL MOISTURE TRANSPORT VIA S/SW FLOW IS EVIDENT AHEAD OF THE COLD FRNT. PRIMARY LOBE OF SHRTWV ENERGY DIVING SEWD WITH THE MAIN CLOSED UPR LVL LOW FROM THE HUDSON BAY RGN WILL ENHANCE HEIGHT FALLS AND UPR LVL DIFLUENCE ALONG THE SFC COLD FRNT THRU NEW ENGLAND. THUS STRONG DEEP LYR ASCENT AND FRONTOGENETICAL FORCING IS LIKELY...WARRANTING CONTINUED LIKELY POPS. FCST GUIDANCE PWATS AVERAGE 1.5 INCHES ALONG A SW TO NE AXIS AHEAD OF THE COLD FRNT. CONVECTIVE POTENTIAL IS CHALLENGING. BULK SHEAR PARALLEL TO THE SFC COLD FRNT SUGGESTS PARALLEL STRATIFORM RAINS ALONG THE COLD FRNT. THE TIMING OF THE SYS IS EARLY...SO AM SKEPTICAL AS TO POTENTIAL INSTABILITY AND WHETHER CONVECTION CAN BE ORGANIZED AND/OR SFC BASED. LED TO BELIEVE THE OUTCOME WILL BE A LINE OF SHOWERS WITH EMBEDDED HEAVIER RAINS AND SCTD THUNDERSTORMS /NOTHING SEVERE/. THE QUICK NATURE OF THE SYS LIMITS THE POTENTIAL FOR FLASH FLOODING... BUT CANT RULE OUT SOME NUISANCE FLOODING OF URBAN AND POOR DRAINAGE AREAS. TUESDAY INTO THURSDAY... * OCCLUSION SLOWLY LIFT NORTHWARD * DIURNALLY DRIVEN SHOWERS AND PSBL THUNDERSTORMS...MAINLY TUES * HIGH PRES BUILDING INTO THE RGN LATE WED INTO THURS WHILE LONG-TERM FCST GUIDANCE SPLITS OVER OUTCOMES IN THE TROPICS... THERE IS A CONSISTENT TREND IN THE MARITIME FLOW EVOLUTION FOR THE PD...WITH THE ECMWF EXHIBITING BETTER RUN-TO-RUN CONSISTENCY. STRONG CLOSED LOW GRADUALLY LIFTS NEWD AND OUT OF THE RGN AGAINST A STOUT WRN ATLANTIC RIDGE. AN OVERALL DRY PD IS ANTICIPATED WITH SEASONABLE CONDITIONS...YET CYCLONIC FLOW COUPLED WITH WELL-MIXED LOW LVLS /COLD POOL ALOFT/ DURING THE DAY WILL YIELD SHOWERS AND PSBL THUNDERSTORMS /PRIMARILY ACROSS CENTRAL AND NRN INTERIOR NEW ENGLAND/. BETTER ACTIVITY WILL BE ON TUE...LESSER ON WED...NONE ON THURS AS SFC HIGH PRES AND ANTICYCLONIC FLOW BUILDS INTO THE RGN. CHC POPS WITH CLOUDS DISSIPATING AS THEY LIFT NWD WITH TIME ON TUE...SLGT CHCS ON WED. PREVAILING WLY FLOW...BUT BECOMING LGT WITH TIME AS SFC HIGH PRES BUILDS EWD WED NGT. SEA-BREEZES MAY BE PSBL LATE WED DURING THE DAY...EXPECTED THURS. FRIDAY INTO SUNDAY... * ANOTHER SYNOPTIC SYS PSBL FRI INTO SAT * AN IMPROVING PD INTO SUN THERE IS AN APPARENT TREND OF AN INITIAL WARM FRNT ACROSS THE FCST RGN FRIDAY WITH A FOLLOW-UP COLD FRNT SATURDAY. A PERIOD OF WARMER TEMPS IS PLAUSIBLE AS THE THERMAL AXIS FROM THE DEEP S IS ADVECTED NELY AHEAD OF THE SYNOPTIC SYS DUE TO EXIT SATURDAY NIGHT INTO SUNDAY MORNING. STILL A FAIR AMNT OF UNCERTAINTY...BUT WILL LEAN MORESO TOWARDS THE ECMWF. AT FIRST GUESS...COOLER AND DRIER CONDITIONS UNDER THE INFLUENCE OF WEAK HIGH PRES IS EXPECTED FOR SUNDAY. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT REST OF TODAY...MODERATE TO HIGH CONFIDENCE. VFR CONDITIONS WILL DOMINATE TODAY. EXPECT MVFR CONDITIONS IN CIGS AND VSBYS THIS AFTERNOON WITHIN THUNDERSTORMS...GUSTY WINDS AND SMALL HAIL IS ALSO POSSIBLE. TONIGHT...MODERATE TO HIGH CONFIDENCE. ANY SCT SHOWERS/TSTMS WILL DIMINISH BY AROUND 02Z-03Z. MAY SEE LOCAL MVFR CIGS/VSBYS. EXPECT CLEARING TO ARRIVE FROM N-S...THOUGH LOW CLOUDS MAY LINGER ALONG THE COAST. MODERATE PROB OF FOG DEVELOPMENT. SUNDAY...HIGH CONFIDENCE. VFR. INCREASING MID AND HIGH CLOUDS. SUNDAY NIGHT...MODERATE CONFIDENCE. VFR CONDITIONS WILL DETERIORATE INTO MVFR DURING THE OVERNIGHT HOURS AS SHOWERS AND THUNDERSTORMS APPROACH FROM WEST TO EAST. LOW PROB OF IFR CONDITIONS. KBOS TAF...HIGH CONFIDENCE FOR MAINLY VFR CONDITIONS THROUGH TONIGHT. SEA BREEZE WILL CONTINUE UNTIL SUNSET. EXPECT BRIEF MVFR- IFR IN SCATTERED SHOWERS AND THUNDERSTORMS THAT DEVELOP LATE THIS AFTERNOON INTO THE EVENING. KBDL TAF...HIGH CONFIDENCE IN MAINLY VFR CONDITIONS THROUGH TONIGHT. BRIEF MVFR CIGS/VSBYS ARE POSSIBLE IN ANY SCT SHOWERS/TSTMS THIS AFTERNOON/EVENING. LOW TO MOD PROB OF FOG DEVELOPING TONIGHT. OUTLOOK...MONDAY THROUGH THURSDAY... MONDAY INTO MONDAY NIGHT...MODERATE TO HIGH CONFIDENCE COLD FRNT WITH ATTENDANT +RA AND PSBL TSRA. INTERMITTENT IFR VSBY IMPACTS EXPECTED. GUSTY WINDS. EXPECTING WORST CONDITIONS MORNING INTO MIDDAY PD. ENERGY OFFSHORE AROUND MIDNIGHT TUE. TUESDAY INTO THURSDAY...MODERATE TO HIGH CONFIDENCE. VFR CONDITIONS. SHRA AND ISO TSRA ACROSS NRN/WRN INTERIOR NEW ENGLAND TUE. LESSER CHCS WED. ALL CLEAR THURS. && .MARINE... HIGH CONFIDENCE THROUGH SUNDAY. EXPECT WINDS AND SEAS TO REMAIN BELOW SMALL CRAFT CRITERIA THROUGH TONIGHT. HOWEVER...COULD POTENTIALLY SEE A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING THIS EVENING. EXPECT THIS TO PUSH OFFSHORE BY AROUND 04Z-05Z. PATCHY FOG IS ALSO POSSIBLE WITH REDUCED VSBYS LATE TONIGHT INTO EARLY SUNDAY. SUNDAY LOOKS TO BE A NICE DAY FOR BOATING...THOUGH NOTING S WIND GUSTS MAY INCREASE TO 20 KT DURING THE AFTERNOON ACROSS THE EASTERN WATERS. APPROACHING COLD FRONT ON SUNDAY NIGHT WILL HELP INCREASE SEAS TO 5FT...SO SCA MAY BE NEEDED. OUTLOOK...MONDAY THROUGH THURSDAY... MONDAY INTO TUESDAY... SHOWERS AND THUNDERSTORMS EXPECTED AROUND MIDDAY MONDAY ACROSS THE WATERS...EXITING MON NGT INTO TUES. ANTICIPATE MODEST SLY FLOW WITH GUSTS EXCEEDING 25 KTS AND WAVES BUILDING 5 FT OR GREATER ALONG THE S INNER AND OUTER WATERS AND E OUTER WATERS. WEDNESDAY ONWARD... MUCH OF THE FCST REVOLVES AROUND WHETHER A TROPICAL SYS WILL LIFT NEWD INTO THE WRN ATLANTIC GENERATING SWELL AND RESULTING IN WAVES EXCEEDING 5 FT. SHOULD THIS OUTCOME NOT COME TO FRUITION...EXPECT WINDS AND SEAS TO REMAIN BELOW SMALL CRAFT ADV. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...SIPPRELL/DUNTEN NEAR TERM...DUNTEN SHORT TERM...DUNTEN LONG TERM...SIPPRELL AVIATION...SIPPRELL/DUNTEN MARINE...SIPPRELL/DUNTEN
Hazardous weather outlook, Jun 23, 3:05 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 305 PM EDT SAT JUN 23 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-241915- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 305 PM EDT SAT JUN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE PROBABILITY FOR A FEW STRONG TO SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY EVENING. THE MAIN THREATS WOULD BE HAIL AND GUSTY WINDS. HEAVY RAINFALL RESULTING IN LOCALIZED FLOODING IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-251-254>256-241915- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 305 PM EDT SAT JUN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE PROBABILITY FOR A FEW STRONG TO SEVERE THUNDERSTORMS WITH GUSTY WINDS AND HAIL LATE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 23, 3:18 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
318 PM EDT SAT JUN 23 2012
NHZ011-232000-
CHESHIRE NH-
318 PM EDT SAT JUN 23 2012
AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL 4 MILES WEST OF WESTMORELAND...OR ABOUT 7 MILES
NORTH OF BRATTLEBORO...MOVING SOUTHEAST AT 20 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...WESTMORELAND...CHESTERFIELD...
HINSDALE...KEENE...SULLIVAN...WINCHESTER...SWANZEY...TROY...
ROXBURY...RICHMOND...NELSON...MARLBOROUGH...HARRISVILLE AND
FITZWILLIAM.
FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS
MAY STRENGTHEN AND COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY
TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE
WARNINGS.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
&&
LAT...LON 4300 7207 4272 7208 4274 7247 4277 7250
4276 7252 4278 7252 4281 7255 4288 7256
4292 7253 4295 7254 4298 7248 4301 7245
4302 7247 4306 7247
SIPPRELLSpecial weather statement, Jun 23, 3:22 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
322 PM EDT SAT JUN 23 2012
MAZ002-003-008-NHZ011-232000-
CHESHIRE NH-EASTERN FRANKLIN MA-WESTERN FRANKLIN MA-WESTERN HAMPSHIRE
MA-
322 PM EDT SAT JUN 23 2012
AT 318 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL ALONG A LINE EXTENDING FROM 4 MILES WEST OF HINSDALE
TO LEYDEN TO 3 MILES WEST OF BUCKLAND...OR ALONG A LINE EXTENDING
FROM 4 MILES SOUTH OF BRATTLEBORO TO 9 MILES NORTH OF GREENFIELD TO
12 MILES WEST OF GREENFIELD...MOVING SOUTHEAST AT 15 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...COLRAIN...BUCKLAND...LEYDEN...
HINSDALE...ASHFIELD...SHELBURNE...BERNARDSTON...GREENFIELD...
NORTHFIELD...GILL...CONWAY...WHATELY...WENDELL...WARWICK...
SUNDERLAND...MONTAGUE...ERVING AND DEERFIELD.
FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS
MAY STRENGTHEN AND COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY
TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE
WARNINGS.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
&&
LAT...LON 4265 7293 4274 7277 4273 7247 4277 7250
4276 7252 4278 7252 4281 7255 4288 7256
4290 7253 4269 7229 4250 7239 4242 7268
SIPPRELLSpecial weather statement, Jun 23, 3:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
325 PM EDT SAT JUN 23 2012
MAZ005>007-026-NHZ012-015-232015-
CENTRAL MIDDLESEX COUNTY MA-EASTERN ESSEX MA-EASTERN HILLSBOROUGH
NH-NORTHWEST MIDDLESEX COUNTY MA-WESTERN AND CENTRAL HILLSBOROUGH
NH-WESTERN ESSEX MA-
325 PM EDT SAT JUN 23 2012
AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL ALONG A LINE EXTENDING FROM 3 MILES NORTH OF PELHAM
TO 4 MILES NORTH OF TYNGSBORO TO 4 MILES NORTHEAST OF PEPPERELL...OR
ALONG A LINE EXTENDING FROM 6 MILES WEST OF SALEM TO 4 MILES EAST OF
NASHUA TO 4 MILES SOUTHWEST OF NASHUA...MOVING EAST AT 25 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...DUNSTABLE...TYNGSBORO...PELHAM...
DRACUT...HAVERHILL...MERRIMAC...NEWBURY...WEST NEWBURY...METHUEN...
LAWRENCE...ANDOVER...AMESBURY...NORTH ANDOVER...NEWBURYPORT...
GROVELAND AND GEORGETOWN.
FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. THESE STORMS
MAY STRENGTHEN AND COULD PRODUCE DAMAGING WINDS OR LARGE HAIL. STAY
TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR POSSIBLE
WARNINGS.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
&&
LAT...LON 4287 7085 4287 7081 4276 7092 4264 7107
4267 7172 4279 7135 4277 7133 4274 7119
4280 7119 4283 7114 4281 7107 4286 7103
4287 7097 4289 7091
SIPPRELLThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:22 PM EDT | Special Weather Statement | BOX | Franklin | 38 min |
| Jun 23, 3:52 PM EDT | Special Weather Statement | BOX | Franklin | 38 min |
| Jun 23, 4:23 PM EDT | Special Weather Statement | BOX | Essex | 52 min |
| Jun 23, 4:30 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex | 35 min |
| Jun 23, 4:42 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Suffolk | 48 min |
| Jun 23, 4:56 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Suffolk | 49 min |
| Jun 23, 4:57 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex | 33 min |
| Jun 23, 5:01 PM EDT | Special Marine Warning | BOX | 89 min | |
| Jun 23, 5:09 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Suffolk | 36 min |
| Jun 23, 5:19 PM EDT | Areal Flood Advisory | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 4 hr |
| Jun 23, 5:22 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk, Plymouth, Suffolk | 53 min |
| Jun 23, 5:26 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 35 min |
| Jun 23, 5:27 PM EDT | Special Marine Warning | BOX | 33 min | |
| Jun 23, 5:52 PM EDT | Special Marine Warning | BOX | 30 min | |
| Jun 23, 5:55 PM EDT | Special Marine Warning | BOX | 65 min | |
| Jun 23, 6:06 PM EDT | Severe Thunderstorm Warning | BOX | Norfolk, Plymouth | 39 min |
| Jun 23, 6:10 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 31 min |
| Jun 23, 6:11 PM EDT | Special Marine Warning | BOX | 26 min | |
| Jun 23, 6:29 PM EDT | Special Weather Statement | BOX | Bristol, Plymouth | 46 min |
| Jun 23, 6:35 PM EDT | Special Marine Warning | BOX | 55 min | |
| Jun 23, 6:45 PM EDT | Special Weather Statement | BOX | Barnstable, Dukes | 90 min |
| Jun 23, 7:26 PM EDT | Special Marine Warning | BOX | 40 min | |
| Jun 23, 5:51 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Kent, Newport, Washington | 32 min |
| Jun 23, 3:44 PM EDT | Special Weather Statement | BOX | 46 min | |
| Jun 23, 3:18 PM EDT | Special Weather Statement | BOX | Cheshire | 42 min |
| Jun 23, 4:16 PM EDT | Severe Thunderstorm Warning | BOX | Cheshire, Hillsborough | 17 min |
Nearby
Special Weather Statements in New Hampshire, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.